Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from aspergers syndrome, difficulty making friends, difficulty concentration. Taking intuniv. Treatment?

I have a son who has Aspergers and currently is taking Intuniv 1 mg. He has trouble making friends and staying on task. We had him in public school with the help of an aide and recently moved and now have him in a private school. This is not working out as they do not have an aide for him. Any recommendations would be helpful.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
In my opinion, you must consult a homoeopathic physician for your son. Homoeopathy is an alternative system of medicine which works on the basis of similars. It considers various aspects of human personality to reach to a single & similar medicine. There is a great amount of emphasis on mind in Homoeopathy, as a result of which, an individual's personality, behaviour, nature, attitude towards life situations, etc are studies to great details.
In a condition like Asperger, where the child is greatly affected at the level of mind, Homoeopathy would be an apt mode of treatment along with the routine therapies. Be it the difficulty of social interaction, restrictive & repetitive behaviour, verbal or nonverbal communication; a homoeopathic prescription would consider each & every aspect of the child's personality & thus select the most appropriate medicine.
As for Intuniv 1 mg, you may continue with it, but be aware of the commonest side effects which include sleepiness, tiredness, dizziness, nausea & stomach pain. Make sure you take care of these conditions as & when they appear.
Looking forward to your response!!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor